Processing math: 100%
Vol. 2, No. 1, 2025
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Subscriptions
ISSN 2993-6152 (online)
ISSN 2993-6144 (print)
Author index
To appear
Other MSP Journals
Vol. 2, No. 1, 2025
DOI:
10.2140/om.2025.2-1
Contents
Semisimplification of contragredient Lie algebras
1–32
Iván Angiono, Julia Plavnik and Guillermo Sanmarco
The degree of a tropical root surface of type A
33–42
Federico Ardila-Mantilla and Mont Cordero Aguilar
Moduli spaces of quasitrivial sheaves
43–64
Douglas Guimarães and Marcos Jardim
Inverse theorems for discretized sums and
L^q
norms of convolutions in
\mathbb{R}^d
65–82
Pablo Shmerkin
This issue is not yet complete.